MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY BF SHELL 54MM GROUP E; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY BF SHELL 54MM GROUP E; HIP COMPONENT
Model Number DSBFGE54
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/06/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
(b)(4).Allegedly, patient was revised due to pain and loosening.Trochanteric non-union due to inadequate reattachment and or early weight bearing.He has had lack of ingrowth of the acetabular component.Operative side: right.The dynasty biofam shell, dynasty a-class polyliner, and screws were revised.Components not revised: product name: profemur® neck a/r 8dg short cobalt chrome catalog number: phac1232 lot number: 1407107.Product name: profemur® gladiator® cemented stem sz 4 catalog number: rglcm04 lot number: 1453286.Product name: conserve® a-class® bfh® head short neck 36mm catalog number: 38am3604 lot number: 1452346.

Brand Name
DYNASTY BF SHELL 54MM GROUP E
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12381671
Report Number3010536692-2021-00450
Device Sequence Number14469837
Product Code JDL
UDI-Device IdentifierM684DSBFGE541
UDI-PublicM684DSBFGE541
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSBFGE54
Device Catalogue NumberDSBFGE54
Device Lot Number1426885
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/04/2021
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date08/29/2021
Supplement Report FDA Received Date10/26/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR